# SDR ASAA0180102

- Difficulty date: March 13, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 1123
- Condition: Inoperative
- Location: Cabin
- Part time: 29,468 hours, 16,501 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING SERVICE CHECK, FORWARD CABIN PORTABLE EMERGENCY LIGHT WAS DETERMINED TO BE INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  LIGHT THEN OPERATED PROPERLY.  (M)
